# SDR 2013FA0000497

- Difficulty date: August 29, 2013
- Submitted: August 30, 2013
- Operation: General aviation
- Aircraft: N5540P
- Make and model: Beech F33A
- Aircraft serial: CE1335
- Aircraft time: 23,414 hours
- Engine: Cont IO520BB
- Engine time: 1,475 hours
- Propeller: Hartzl PHCC3YF1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 583800901
- Part serial: 12483
- Condition: Dragging
- Location: Mlg
- Part time: 1,317 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED LANDING GEAR CIRCUIT BREAKER TRIPPED JUST AFTER RETRACTION.  TECH DETERMINED THE LANDING GEAR MOTOR WAS DRAGGING AND MOVING SLOWLY WHILE THE GEAR WAS RETRACTING.  CAUSED CIRCUIT BREAKER TO TRIP.
